Piriton Syrup 150ml
Piriton Syrup 150ml
We're featured in
Piriton Syrup provides fast relief from symptoms of hayfever, skin allergies, food allergies, pet allergies, or nasal allergies. It can also be used for chickenpox, to provide itch relief and it is suitable for children from 1 year.
Chlorphenamine maleate 2mg
Use the two-headed spoon provided with the syrup.
Adults and children over 12 years:
Take two 5ml spoonfuls every 4-6 hours. Maximum daily dose: 12 x 5 ml spoonfuls in 24 hours.
Children aged 6-12 years:
Give one 5ml spoonful every 4-6 hours. Maximum daily dose: 6 x 5 ml spoonfuls in 24 hours.
Children aged 2-6 years:
Give 2.5ml every 4-6 hours. Maximum daily dose: 6 x 2.5 ml spoonfuls in 24 hours.
Children aged 1-2 years:
Give 2.5ml every 4-6 hours. Maximum daily dose: 2 x 2.5 ml spoonfuls in 24 hours.
Children under 12 months:
Do not take Piriton Syrup if you are allergic to antihistamines or to any of the ingredients listed or if you have taken drugs for depression called monoamine oxidase inhibitors (MAOI) within the last 14 days.
Please see your doctor before you take the syrup if you have epilepsy, glaucoma, an enlarged prostate, an overactive thyroid, very high blood pressure, or heart, liver or chest disease, Are taking medicines to treat anxiety or to help you sleep.Are taking any medicine containing phenytoin for epilepsy.
As with other antihistamines the effects of alcohol may be increased.
This medicine should not be used during pregnancy, or breast feeding, without seeking advice from a doctor. If the syrup makes you feel drowsy, do not drive or operate machinery.
If you forget to take the syrup, take a dose as soon as you remember, unless it is nearly time to take the next one. Never take two doses together. Take the remaining doses at the correct time.
The most common side effect is drowsiness. This drowsiness can be helpful if symptoms are particularly troublesome at night.
Occasionally some people may have difficulty concentrating; blurred vision; loss of appetite, indigestion or upset stomach, feeling or being sick; diarrhoea, tummy pain; liver inflammation (which may make you feel weak, sick and turn yellow); difficulty in passing water; headaches; dry mouth; dizziness, palpitations (feeling your heart beat), fast or irregular heart beat, low blood pressure (you may feel faint), chest tightness; thickening of phlegm; blood disorders (anaemia); allergic reactions including itchy rash, skin peeling, and sensitivity to the sun; twitching, muscular weakness and inco-ordination; ringing in the ears; depression (low mood); irritability or nightmares; children may become excited and the elderly may become very confused. If you are concerned about these effects, or if the syrup affects you in any other way, stop taking it and talk to your doctor or pharmacist.